MAUDE Adverse Event Report: BIOVENTUS, LLC EXOGEN ULTRASOUND BONE HEALING SYSTEM

BIOVENTUS, LLC EXOGEN ULTRASOUND BONE HEALING SYSTEM
Model Number 1082020
Health Effect - Clinical Code Extraskeletal ossification (1428)
Date of Event 03/03/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The initial mdr was submitted on 07 apr 2016 with the incorrect manufacturer report number of 3010203-2016-00001.
 
Event or Problem Description
It was reported by the doctor that ectopic ossification emerged after start of therapy in the treatment area for approximately two weeks.The causal opinion is deemed possibly related because the callus is made and causation cannot be denied completely.The patient has stopped using the device and etidronate disodium is being administered.Attempts for additional for additional information has been unsuccessful up to date.

Brand Name
EXOGEN ULTRASOUND BONE HEALING SYSTEM
Common Device Name
EXOGEN
Manufacturer (Section D)
BIOVENTUS, LLC
1900 charles bryan road
suite 275
cordova TN 38016
Manufacturer (Section G)
BIOVENTUS LLC
1900 charles bryan road
suite 275
cordova TN 38016
Manufacturer Contact
amanda dieck
1900 charles bryan road
suite 275
cordova, TN 38016
9013412976
MDR Report Key5640824
Report Number3010203571-2016-00001
Device Sequence Number19746960
Product Code LOF
UDI-Device Identifier00816986020808
UDI-Public00816986020808
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P900009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1082020
Device Catalogue Number71034640
Device Lot Number10DM07835
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2016
Supplement Date Received by Manufacturer03/29/2016
Initial Report FDA Received Date05/09/2016
Supplement Report FDA Received Date05/09/2016
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age31 YR
Patient SexFemale